# SDR 07FDEA04988

- Difficulty date: December 3, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 58,017 hours, 26,124 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929150
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR TRACK SCALLOP BROKEN OUT AT STA 1139 LBL 48 EVALUATED SEAT TRACK, FOUND BROKEN SCALLOP, OUT OF LIMITS IAW DC/MD10 SRM 53-70-00 VOL I PG 21 AND 22.  REMOVED AND REPLACED OUT OF LIMIT SECTION IAW DC/MD10 SRM 51-31-01   VOL II PG 1 AND DC/MD10 SRM 51-33-01 VOL II PG 1.  MAT ID SEAT TRACK, SPLICE HAT AND PLATE.  SCALLOPED SEAT TRACK.  FAB`D SEAT TRACK AND SPLICE HAT AND PLATE IAW DC/MD10 SRM 53-70-00 VOL I PG 3 AND 4.  ALODINED AND PRIMED SEAT TRACK, SPLICE HAT AND PLATE IAW DC/MD10 SRM 51-21-01 VOL II PG 1 AND 21, MAJOR REPAIR.
